[A case of systemic lupus erythematosus complicated with marked intestinal edema and paralytic ileus].
Аннотация
A 43-years-old female was admitted to our hospital because of facial erythema and photosensitivity in 1983 and was diagnosed as systemic lupus erythematosus (SLE). She was treated with betamethazone 2.5 mg/day as an outpatient. Abdominal pain and diarrhea were developed in September, 1995. So she was admitted to our hospital and diagnosed as having paralytic ileus. Ultrasonography showed marked intestinal edema. Forbidden oral intake and given antibiotics, she was satisfactorily improved in a few days, but the symptoms got worse soon. We forbid oral intake again. We performed a pulse therapy with 1 g of methylprednisolone and increased a dose of betamethasone 2.5 to 4.0 mg/day, but the symptoms were not improved. Since October 6th, serum creatinine level (s-CRE) increased to 8.1 mg/dl at October, 20th. We suspected the worsening of SLE nephropathy or drug-induced nephropathy, so we stopped a medication of pravastatin and used 50 mg/day of azathioprine. Moreover, we did a pulse therapy of methylprednisolone and a plasmapheresis. By these treatments, s-CRE level returned to normal range and paralytic ileus was completely improved. The cause of hypercreatininemia was suspected to be rhabdomyolysis due to pravastatin. The main cause of paralytic ileus with intestinal edema was suspected to be vascular disturbance of superior mesenteric arteries. We consider that pulse therapy and plasmapheresis are useful for a patient of SLE with marked intestinal edema and paralytic ileus.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.